MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX5/8

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX5/8
Catalog Number SSN100253
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this needle is not securing onto the syringes and falling off before and after administration.
 
Additional Manufacturer Narrative
The nurses reported that the needle was not securing onto the syringes and falling off before and after administration; no harm was done to the patient or the nurse.Medline received a complaint for 2bx of the hypodermic safety needle, customer advised that they were using prefilled syringes with the needles, and the reported lot falls under corrective action for needle disconnecting from prefilled syringes; material trending via sap showed similar complaints during the last 12 months.The complaint file does not state that a used sample was evaluated, and the reported problem could not be evaluated from a used sample because none of the used needles were sequestered.Cause was documented as supplier error/comp.Part defective, broke, and medline stated it is working with the vendor to implement corrective actions and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX5/8
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50802185
Report Number1417592-2026-43284
Device Sequence Number20993630
Product Code FMF
UDI-Device Identifier30193489031977
UDI-Public30193489031977
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100253
Device Lot Number89721090001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown